# SDR TRAX200701228

- Difficulty date: August 20, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 8,147 hours, 5,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING SECOND EMERGENCY LIGHT DO NOT ILLUMINATE.
